Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




168 Publications

2012 | Conference Paper | IST-REx-ID: 2903   OA
Edelsbrunner H, Symonova O. 2012. The adaptive topology of a digital image. ISVD: International Symposium on Voronoi Diagrams in Science and Engineering 41–48.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2941   OA
Dolbilin N, Edelsbrunner H, Musin O. 2012. On the optimality of functionals over triangulations of Delaunay sets. Russian Mathematical Surveys. 67(4), 781–783.
View | Files available | DOI
 
2012 | Conference Paper | IST-REx-ID: 3127   OA
Quadrianto N, Lampert C, Chen C. 2012. The most persistent soft-clique in a set of sampled graphs. Proceedings of the 29th International Conference on Machine Learning. ICML: International Conference on Machine Learning 211–218.
View | Download (ext.)
 
2012 | Conference Paper | IST-REx-ID: 3134
Edelsbrunner H, Fasy B, Rote G. 2012. Add isotropic Gaussian kernels at own risk: More and more resilient modes in higher dimensions. Proceedings of the twenty-eighth annual symposium on Computational geometry . SCG: Symposium on Computational Geometry 91–100.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3331   OA
Kerber M, Sagraloff M. 2012. A worst case bound for topology computation of algebraic curves. Journal of Symbolic Computation. 47(3), 239–258.
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 3115
Berberich E, Halperin D, Kerber M, Pogalnikova R. 2012. Deconstructing approximate offsets. Discrete & Computational Geometry. 48(4), 964–989.
View | Files available | DOI | Download (ext.) | arXiv
 
2012 | Journal Article | IST-REx-ID: 2904   OA
Pausinger F. 2012. Weak multipliers for generalized van der Corput sequences. Journal de Theorie des Nombres des Bordeaux. 24(3), 729–749.
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 3159   OA
Mileyko Y, Edelsbrunner H, Price C, Weitz J. 2012. Hierarchical ordering of reticular networks. PLoS One. 7(6), e36715.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 6588   OA
Pausinger F. 2012. Elementary solutions of the Bernstein problem on two intervals. Journal of Mathematical Physics, Analysis, Geometry. 8(1), 63–78.
View | Download (ext.) | WoS
 
2011 | Conference Paper | IST-REx-ID: 3270
Chen C, Kerber M. 2011. Persistent homology computation with a twist. EuroCG: European Workshop on Computational Geometry 197–200.
View
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed